Buckley's Complete Extra Strength Day + Night Value Pack

Buckley's Complete Cough, Cold & Flu Extra-Strength provides 24 hour relief!

Day caplets offer fast non-drowsy relief from: fever, aches and pain, headache, dry cough, sore throat, and sinus and nasal congestion.

Night caplets let you rest, relieving: fever, aches and pain, headache, dry cough, sore throat, runny nose, sneezing, sinus and nasal congestion and itchy and watery eyes.

Directions: Adults and Children 12 years and over: Take 2 caplets every 4-6 hours as required. Do not exceed 8 caplets per day. Children under 12: Do not use.

Day Active Ingredients: One caplet contains: 15 mg dextromethorpan hydrobromide and 30 mg pseudoephedrine hydrochloride, 500 mg acetaminophen.

Night Active Ingredients: One caplet contains: 2 mg chlorpheniramine maleate, 15 mg dextromethorpan hydrobromide and 30 mg pseudoephedrine hydrochloride, 500 mg acetaminophen.

Non-Medicinal Ingredients (Day and Night): Corn starch, FD & C yellow #5 and blue #1, magnesium stearate, microcrystalline cellulose, silicon dioxide and stearic acid.

Caution: KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. General Cautions: ADULT USE ONLY. To be used only on the advice of a doctor. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. DO NOT USE with other drugs containing acetaminophen, if allergic to acetaminophen; or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. Extra Caution for Buckley's Complete Extra Strength Cough, Cold & Flu Night: May cause drowsiness or excitability. Avoid alcoholic beverages, sedatives or tranquilizers; do not drive or engage in activities requiring alertness. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Store at room temperature.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Buckley's Products

next Prev
Rated 1 out of 5 by from always good competitive pricing and convenient delivery buckley's works the best
Date published: 2020-09-08
  • y_2020, m_10, d_19, h_17
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1
  • loc_en_CA, sid_13753, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.24ms
  • REVIEWS, PRODUCT